# SDR UHLA2009011400167

- Difficulty date: January 14, 2009
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 11,420 hours, 7,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON WASTE INNER DOUBLE FWD AND AFT BETWEEN FR88 AND FR89, BETWEEN STR 27 AND STR 28.  REPLACED DOUBLER IAW SRM 51-43-04.
